# SDR AUS20011073

- Difficulty date: October 12, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- Engine: Cfmint CFM563C
- System (JASC): 2730 · Elevator Control System
- Part: Limit Switch
- Part number: 32EN144
- Condition: Faulty
- Location: Elevator Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(AUS) STABILISER NOSE UP LIMIT SWITCH STICKING.
